Convex sets of Schur stable and stable matrices

Elsner L, Szulc T (2000)
Linear and Multilinear Algebra 48(1): 1-19.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Elsner, LudwigUniBi; Szulc, Tomasz
Abstract / Bemerkung
We derive characterizations for the Schur stability and the stability of all convex combinations of k, k greater than or equal to2, given real square matrices. Moreover, we characterize these properties for the set r(A, B) (c(A,B), resp.) of square matrices whose rows (columns, resp.) are independent convex combinations of the rows (columns, resp.) of two real matrices A and B. Our results can be viewed as contributions to the problem of robustness of matrix properties. This paper continues our paper [4].
Stichworte
convex sets of matrices; stability; bialternate product; Schur stability
Erscheinungsjahr
2000
Zeitschriftentitel
Linear and Multilinear Algebra
Band
48
Ausgabe
1
Seite(n)
1-19
ISSN
0308-1087
Page URI
https://pub.uni-bielefeld.de/record/1618597

Zitieren

Elsner L, Szulc T. Convex sets of Schur stable and stable matrices. Linear and Multilinear Algebra. 2000;48(1):1-19.
Elsner, L., & Szulc, T. (2000). Convex sets of Schur stable and stable matrices. Linear and Multilinear Algebra, 48(1), 1-19. doi:10.1080/03081080008818656
Elsner, L., and Szulc, T. (2000). Convex sets of Schur stable and stable matrices. Linear and Multilinear Algebra 48, 1-19.
Elsner, L., & Szulc, T., 2000. Convex sets of Schur stable and stable matrices. Linear and Multilinear Algebra, 48(1), p 1-19.
L. Elsner and T. Szulc, “Convex sets of Schur stable and stable matrices”, Linear and Multilinear Algebra, vol. 48, 2000, pp. 1-19.
Elsner, L., Szulc, T.: Convex sets of Schur stable and stable matrices. Linear and Multilinear Algebra. 48, 1-19 (2000).
Elsner, Ludwig, and Szulc, Tomasz. “Convex sets of Schur stable and stable matrices”. Linear and Multilinear Algebra 48.1 (2000): 1-19.